# SDR DLL10951687

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DISBONDED AT FS 559 STRINGER 25 TO 27, FOUND AT HMV.  REPAIRED PER SRM 53-31-00 PG 806-807.
